Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Greg156

Greg's isotretinoin blog!

Recommended Posts

After having huge disagreements with myself, I finally caved in and decided to start Isotretinoin, despite my fears of depression.

I am 16 years old, 5'10, weigh from 125-130 (my weight fluctuates/never definitive), and I am currently on 40mg of Sotret.

My facial acne wasn't ever really that bad to begin with, and I have no real facial scars apart from a few after a bout with staph.

However, my back is horrendously plagued with acne, and just by looking at my face you would honestly have no idea. From my upper back to my upper-mid back, I am covered with acne and blackheads galore, with the blackheads stretching across my chest as well.

So as I start Sotret, I can only hope for the best, as I am terrified of everything that comes along with it.

So here is my first post:

4/24/08:

Today I took my first pill of Sotret Isotritinoin, with fearful expectations.

Lets all hope that this isn't nearly as bad as I think it will be?

I am also taking Vitamin E as I start, and have a prescription lip balm to help.

Any suggestions for other things I should get to help?

Share this post


Link to post
Share on other sites

I hope this clears your back and chest up. I don't get many there, but when I do they're so painful. I can only imagine it's hard to deal with for you. Best wishes to you!

Share this post


Link to post
Share on other sites

4/26/08

Well so far, my skin hasn't dried out from what I can tell.

However, I honestly think that my back may be already clearing up, has anyone had their acne begin to clear up three days after starting?

I had a minor shock tonight, I went to the bathroom, and my urine was fluorescent green, I thought I may have been having a reaction from the medicine, luckily it was only from the vitamin E/B I'm taking, nothing to be worried about. :)

So far so good it seems, I'm beginning to have more hope in the isotritinoin.

And does anyone know if a multivitamin contains enough vitamin A to do anything while your on the isotritinoin?

Because I know your already not supposed to take vitamin A since the drug is already one.

Share this post


Link to post
Share on other sites

Hi greg! As for your acne clearing up already...i can almost say for sure this isnt the end of your acne. It almost always gets worse for most. But trust me...its worth everything you go through.

As for your worries of depression...if you tell yourself you are going to get depressed...you will. Your mind controls your body...just learn to not pity yourself. Remember people have it a zillion times worse than you...and that you really have no right to b depressed.

But goodluck! Ill try and keep up with your log!

Share this post


Link to post
Share on other sites

Thanks Tyler, I didn't really have anyone to help me through this, as I don't know anyone else currently taking it, but finding this website means a lot, now I have dozens of people going through what I am. :dance:

Share this post


Link to post
Share on other sites

4/30/08

Ok, so at this point my acne isn't clearing up yet, but I know its working as my lips are starting to get really dry, if I go even an hour without chap stick on my lips become chapped.

My left nostril has had a lot of bloody mucus in it lately, I'm not sure if its from the medicine or from the fact that my fan has been on while I sleep, its also been pretty dry outside lately, so that could also be another factor.

Share this post


Link to post
Share on other sites

5/11/08

Nose is definitely dried out from the medicine, however I am able to cope with it as putting Vaseline in it overnight usually keeps it moist enough until the next night.

My lips are constantly chapped, and its sort of a bother sometimes but its nothing too bad, even though I switched to normal chap stick, the prescription stuff wasn't good enough (it became jellylike and the taste was absolutely HORRIBLE).

But however, in one of the best things thats happened lately, Its finally starting to clear up, and most of the acne that I have is beginning to disappear. :)

P.S:

After they up your dosage after your first month, do the symptoms get worse?

Share this post


Link to post
Share on other sites

Hi Greg!

Best of luck on your accutane. I started getting spots at the age of 19/20 and I am 32 now and wished I had started the accutane earlier than 2 weeks ago. Hopefully when your my age it will be a distant memory.

Take care

Rachel.

Share this post


Link to post
Share on other sites

5/27/08

Today I had an appointment with my skin doctor, and got the prescription for the 60 mg, so I should be starting that tomorrow.

My acne was nearly all cleared up on my back when all of a sudden three or four pimples came out of nowhere on my left shoulder, so hopefully those will clear up soon.

And honestly, this has been one of the most annoying things so far, is that my throat is EXTREMELY dry, no matter how much liquid I seem to drink, and after I drink a large amount of water it only helps for about 5 minutes.

Share this post


Link to post
Share on other sites
And honestly, this has been one of the most annoying things so far, is that my throat is EXTREMELY dry, no matter how much liquid I seem to drink, and after I drink a large amount of water it only helps for about 5 minutes.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×